Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having bumps on lower leg. Hurts to touch, trouble in walking. How to get relief?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
a huge bump on my lower left leg on the right side of the shine came up around 9:30 tonight after working outside it didn't hurt if touched it or walked on it but now after a few hours it hurts to touch the bump hurts like hell, I can not put any pressure on the leg and am having trouble walking on it their is no bruise, what could have done this i had a lot going on was on the phone i really don't remember bumping the leg or hurting it but im not sure. its hurts really bad i cant get comfortable in bed, i am pretty worried about it and can't really afford a doctor XXXXXXX should i have some one take me to the ER, what advice do you recommend? Thank you for your time and sorry about my poor explaining skills. - XXXXXX
Posted Tue, 7 Aug 2012 in Skin Hair and Nails
Answered by Dr. Ashwini Kolur 25 minutes later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Bump or swelling on your leg may be due to hematoma that means a localized collection of blood, which might have occured due to some blunt trauma.

You might be unaware of the trauma.

I advice you to take rest, elevation of the limb and application of ice compression to that area.

As you are already taking tab hydrocodone which contains analgesics there is no need of other pain killers .

It will take few days for the hematoma to dissolve.

No need to worry your symptoms will gradually diminish

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor